MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAB
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had stuck button and the customer was experiencing high blood glucose level.The customer¿s blood glucose level was 400 mg/dl at the time of the incident.The customer did not mention any form of treatment for their blood glucose levels.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed self test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7824136
Report Number2032227-2018-19790
Device Sequence Number1143671
Product Code OYC
UDI-Device Identifier00643169077645
UDI-Public(01)00643169077645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAB
Device Catalogue NumberMMT-523NAB
Device Lot NumberA7523NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer11/23/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight173